MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number PRD-SC30-200
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the 2.0 solid stealth 360 peripheral orbital atherectomy device (oad) was successfully used for treatment of moderately calcified, non-tortuous lesion in superficial femoral artery (sfa) through pedal access of the posterior tibial artery (pt) with 6f sheath.During oad removal resistance was felt and perforation was observed.A foam sealant agent was used to control the bleeding and the patient was transferred to acute care for surgical intervention.Surgical repair was completed without complication.As of (b)(6) 2025 the patient remained in inpatient status, in stable condition.In the physician's opinion, the sheath was the cause of the event.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A visual inspection, functional testing, dimensional analysis, and detailed analysis were performed on the returned device.The reported difficulty removing the oad from the introducer sheath, and perforated vessel could not be confirmed through analysis due to the operational context of the reported issues.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot-specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported difficulty removing the oad from the introducer sheath, and perforated vessel appear to be related to circumstances of the procedure.There was no damage or abnormalities identified with the driveshaft or handle assembly that would have contributed to the reported complaint.However, detailed analysis showed that the oad had experienced stall events near the end of the procedure.It is unknown if the stall events are related to the reported compliant.A conclusive cause for the reported perforation of vessels, and the relationship to the product, if any, cannot be determined.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Updated: d9, g3, g6, h2, h3, h6.H6: codes 4755, 4118, 3233, 11 no longer apply.

Brand Name
STEALTH
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key22621527
Report Number3004742232-2025-00211
Device Sequence Number10078943
Product Code MCW
UDI-Device Identifier10850000491295
UDI-Public(01)10850000491295(17)270131(10)562620-1
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K220568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPRD-SC30-200
Device Catalogue Number7-10059-04
Device Lot Number562620-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date07/26/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown